Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("34XX")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3185

  • Page / 128

Export

Selection :

  • and

Regge and okamoto symmetriesBOALCH, Philip P.Communications in mathematical physics. 2007, Vol 276, Num 1, pp 117-130, issn 0010-3616, 14 p.Article

FEUILLETAGES EN DROITES, ÉQUATIONS DES EIKONALES ET AUTRES ÉQUATIONS DIFFÉRENTIELLES = Foliations by straight lines, equations of the eikonales and other differential equationsCERVEAU, Dominique.Astérisque. 2009, Num 323, pp 101-122, issn 0303-1179, isbn 978-2-85629-263-1, 1Vol, 22 p.Conference Paper

EXISTENCE AND EXPLICIT CONSTRUCTIONS OF HCMU METRICS ON S2 AND T2QING CHEN; YINGYI WU.Pacific journal of mathematics. 2009, Vol 240, Num 2, pp 267-288, issn 0030-8730, 22 p.Article

On comparison systems for ordinary differential equationsKIRKILIONIS, Markus; WALCHER, Sebastian.Journal of mathematical analysis and applications. 2004, Vol 299, Num 1, pp 157-173, issn 0022-247X, 17 p.Article

Singular Sturm comparison theoremsAHARONOV, Dov; ELIAS, Uri.Journal of mathematical analysis and applications. 2010, Vol 371, Num 2, pp 759-763, issn 0022-247X, 5 p.Article

Triple product identity, quintuple product identity and ramanujan's differential equations for the classical eisenstein seriesHENG HUAT CHAN.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 7, pp 1987-1992, issn 0002-9939, 6 p.Article

On the Fredholm alternative for the p-LaplacianXIAOJING YANG.Applied mathematics and computation. 2004, Vol 153, Num 2, pp 537-556, issn 0096-3003, 20 p.Article

Linear differential equations with solutions in the QK spacesHAO LI; WULAN, Hasi.Journal of mathematical analysis and applications. 2011, Vol 375, Num 2, pp 478-489, issn 0022-247X, 12 p.Article

A proof of Moessner's theorem by coinductionNIQUI, M; RUTTEN, J. J. M. M.Higher-order and symbolic computation (Print). 2011, Vol 24, Num 3, pp 191-206, issn 1388-3690, 16 p.Article

RANDOMIZATION OF SHARKOVSKII-TYPE THEOREMSANDRES, Jan.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 4, pp 1385-1395, issn 0002-9939, 11 p.Article

Subordination and superordination for univalent solutions for fractional differential equationsIBRAHIM, Rabha W; DARUS, Maslina.Journal of mathematical analysis and applications. 2008, Vol 345, Num 2, pp 871-879, issn 0022-247X, 9 p.Article

Oscillation behavior of arbitrary order neutral differential equationsDAHIYA, R. S; CANDAN, T.Applied mathematics letters. 2004, Vol 17, Num 8, pp 953-958, issn 0893-9659, 6 p.Article

An uncertainty principle for finite framesLAMMERS, Mark; MAESER, Anna.Journal of mathematical analysis and applications. 2011, Vol 373, Num 1, pp 242-247, issn 0022-247X, 6 p.Article

ARITHMETIC DIFFERENTIAL EQUATIONS IN SEVERAL VARIABLESBUIUM, Alexandru; SIMANCA, Santiago R.Annales de l'Institut Fourier. 2009, Vol 59, Num 7, pp 2685-2708, issn 0373-0956, 24 p.Conference Paper

The SCHOL Project at the University of Maryland : Using Mathematical Software in the Teaching of Sophomore Differential EquationsLIPSMAN, Ronald L; OSBORN, John E; ROSENBERG, Jonathan M et al.Journal of numerical analysis. Industrial and applied mathematics. 2008, Vol 3, Num 1-2, pp 81-103, issn 1790-8140, 23 p.Article

On an extension of the Fubini theorem and its applications in ODEsDOSLA, Zuzana; VRKOC, Ivo.Nonlinear analysis. 2004, Vol 57, Num 4, pp 531-548, issn 0362-546X, 18 p.Article

Note on forced oscillation of nth-order sublinear differential equationsYUAN GONG SUN; WONG, James S. W.Journal of mathematical analysis and applications. 2004, Vol 298, Num 1, pp 114-119, issn 0022-247X, 6 p.Article

The uniqueness of solutions of perturbed backward stochastic differential equationsCONSTANTIN, Gh.Journal of mathematical analysis and applications. 2004, Vol 300, Num 1, pp 12-16, issn 0022-247X, 5 p.Article

Lyapunov-type integral inequalities for certain higher order differential equationsCAKMAK, Devrim.Applied mathematics and computation. 2010, Vol 216, Num 2, pp 368-373, issn 0096-3003, 6 p.Article

On the characterization of spherical curves in 3-dimensional Sasakian spacesCAMCI, Cetin; YAYLI, Yusuf; HACISALIHOGLU, H. Hilmi et al.Journal of mathematical analysis and applications. 2008, Vol 342, Num 2, pp 1151-1159, issn 0022-247X, 9 p.Article

Linearization of analytic isochronous centers from a given commutatorGARCIA, Isaac A; MAZA, Susanna.Journal of mathematical analysis and applications. 2008, Vol 339, Num 1, pp 740-745, issn 0022-247X, 6 p.Article

On transitional solutions of second order nonlinear differential equationsMALAGUTI, L; MARCELLI, C; PARTSVANIA, N et al.Journal of mathematical analysis and applications. 2005, Vol 303, Num 1, pp 258-273, issn 0022-247X, 16 p.Article

The distribution of zeros of solutions of neutral advanced differential equationsHAIPING YE; GUOZHU GAO.Applied mathematics letters. 2004, Vol 17, Num 9, pp 997-1005, issn 0893-9659, 9 p.Article

Generalized retarded integral inequalitiesFERREIRA, Rui A. C; TORRES, Delfim F. M.Applied mathematics letters. 2009, Vol 22, Num 6, pp 876-881, issn 0893-9659, 6 p.Article

AN ALGEBRAIC THEORY OF ORDERCHARTIER, Philippe; MURUA, Ander.Modélisation mathématique et analyse numérique (Imprimé). 2009, Vol 43, Num 4, pp 607-630, issn 0764-583X, 24 p.Article

  • Page / 128